# SDR AALA201611149032

- Difficulty date: November 6, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN LEFT SEAT TRACK AT FRAME 84 AND -Y227.  REPAIRED THE SEAT TRACK IAW SRM 53-00-10.
